# SDR 08FDEA01271

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554580
- Condition: Cracked
- Location: Bs 980-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR LOWER AFT FUSELAGE EDGE BENT AND CRACKED AT STA 980-990.  REPAIRED BY TRIMMING THE AFFECTED PER EA 7-5330-116976.
